On Analytic Interpolation Manifolds in Boundaries of Weakly Pseudoconvex Domains release_gyigyxaprfh7lpss75jmk5kmgu

by Gautam Bharali

Published in Complex Variables, Theory & Application by Informa UK Limited
ISSN-L 0278-1077
Volume 47
Issue 10
Page(s) 939-951
Release Year 2002
Publisher Informa UK Limited
Primary Language en (lookup)

Known Files and URLs

application/pdf  244.4 kB
sha1:956c7a5e238aed902c06...
math.iisc.ac.in:80 (web)
web.archive.org (webarchive)
Read Full Text
Type  article-journal
Stage   published
Year   2002
Container Metadata
Unknown OA Status
Not in DOAJ
Not in ISSN ROAD
ISSN-L:  0278-1077
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
ac0ca364-501c-4acf-89e4-856883b22433
As JSON object via API